RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 7, Pages 964–968 (Mi de9958)  

This article is cited in 1 scientific paper (total in 1 paper)

Numerical methods. Equations in finite differences

Canonical forms of linear discrete two-parameter systems

I. V. Gaishun

Institute of Mathematics of the National Academy of Sciences of Belarus

Full text: PDF file (858 kB)

English version:
Differential Equations, 1999, 35:7, 974–978

Bibliographic databases:
UDC: 517.962
Received: 15.03.1999

Citation: I. V. Gaishun, “Canonical forms of linear discrete two-parameter systems”, Differ. Uravn., 35:7 (1999), 964–968; Differ. Equ., 35:7 (1999), 974–978

Citation in format AMSBIB
\Bibitem{Gai99}
\by I.~V.~Gaishun
\paper Canonical forms of linear discrete two-parameter systems
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 7
\pages 964--968
\mathnet{http://mi.mathnet.ru/de9958}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1736184}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 7
\pages 974--978


Linking options:
  • http://mi.mathnet.ru/eng/de9958
  • http://mi.mathnet.ru/eng/de/v35/i7/p964

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Gaishun, “On the zero dynamics of one class of distributed discrete systems”, Proc. Steklov Inst. Math. (Suppl.), 271, suppl. 1 (2010), S95–S99  mathnet  crossref  isi  elib
  • Number of views:
    This page:73
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019